Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest ThereIsHope

I wanna cry........

Recommended Posts

Guest ThereIsHope

It turns out I took my second pregnancy test for accutane SEVEN days before I was supposed to and now I have to wait a ONE WHOLE more MONTH until I can do the test again and start accutane. I'm so mad at myself right now. It was sooo hard just to wait the first month until I could have the second pregnancy test, and now I have to wait another month. It seems like I will never start this drug. :(:(:(

Sorry for the rant, I was just SSOOOOO excited that I was going to start tane this week and now I can't. :(

Link to comment
Share on other sites

I'm sorry, hon.

I'm also moving this to the Emo forum ....

:lol: what an insult

thereishope dont worry bout it man, all worth it in the end. maybe get ur test somewhere else?

Link to comment
Share on other sites

That's really pooey I'm so sorry you have to wait another month. I'm lucky with mine, I don't have to do iPledge so I can just take it there at my derms on the day. I can imagine how frustrating it is though :( still, only one more month and then you'll have a good chance of clearing up for good :D

Link to comment
Share on other sites

Sorry to hear that - know how much you were looking forward to it. However, it is worth the wait - you will be clear before you know it. Good luck!

Link to comment
Share on other sites

...that always happen t ome when i look forward for something and want it so much and when it is just about t ocome then it occures that something went wrong :(

Cry if you need to.

Remember: no reason to cry if There Is Hope, some people don't have it, you're still lucky.

Now smile :)

Link to comment
Share on other sites

Guest ThereIsHope

Aawww thanks guys for the replies! I really appreciate it. I went into my room and shut the door and screamed RREAAALLLYYY loudly and threw my pillow across the room. Then I called my best friend and she is now taking me out for tea and dinner to make me feel better. She's a sweetie. :wub:

Link to comment
Share on other sites

awww im sorry dear :(! But.. to look on the positive side.. you WILL be starting accutane in a month :D Its better than not having it at all!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×